Economic Fluctuations, 1790-1850
Bibliographic Data
| ID | 4353324 |
|---|---|
| Authors | T S Ashton (corresponding author) |
| Year | 1955 |
| Volume | 7 |
| Issue | 3 |
| Pages | 377 |
| Publication date | 1955-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic History Review (JOURNAL) |
| Journal identifiers | ISSN: 0013-0117 • E-ISSN: 1468-0289 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2591161 |
| OpenAlex | W2009260798 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.02 |
|---|---|
| Citation span | 1974 - 1974 (1) |
| Highly cited | No |